Change search
ReferencesLink to record
Permanent link

Direct link
A derived approach to geometric McKay correspondence in dimension three
KTH, School of Engineering Sciences (SCI), Mathematics (Dept.), Mathematics (Div.).
2009 (English)In: Journal für die Reine und Angewandte Mathematik, ISSN 0075-4102, E-ISSN 1435-5345, Vol. 636, 193-236 p.Article in journal (Refereed) Published
Abstract [en]

We propose a three dimensional generalization of the geometric McKay correspondence described by Gonzales-Sprinberg and Verdier in dimension two. We work it out in detail in abelian case. More precisely, we show that the Bridgeland-King-Reid derived category equivalence induces a natural geometric correspondence between irreducible representations of G and subschemes of the exceptional set of G-Hilb (C-3). This correspondence appears to be related to Reid's recipe.

Place, publisher, year, edition, pages
2009. Vol. 636, 193-236 p.
National Category
URN: urn:nbn:se:kth:diva-32157DOI: 10.1515/CRELLE.2009.086ISI: 000272797300006ScopusID: 2-s2.0-76149102972OAI: diva2:409413
QC 20110408Available from: 2011-04-08 Created: 2011-04-07 Last updated: 2011-04-08Bibliographically approved

Open Access in DiVA

No full text

Other links

Publisher's full textScopus

Search in DiVA

By author/editor
Logvinenko, Timothy
By organisation
Mathematics (Div.)
In the same journal
Journal für die Reine und Angewandte Mathematik

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Altmetric score

Total: 11 hits
ReferencesLink to record
Permanent link

Direct link